# SDR AU510001646

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 727277
- Engine: Pwa JT8D15
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Hinge Pin
- Part number: 69144105
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 53,856 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT HORIZONTAL STABILIZER OUTER HINGE PIN CRACKED IN AREA OF THREAD ROOT ADJACENT TO SPLIT PIN HOLES. FOUND DURING MAGNETIC PARTICLE INSPECTION IAW SB727-55A0090R1 PART 4 AND AD/B727/173.(AD/SB DESC: AD/B727/173, SB727-55A0090R1 ) (CASA# 510001646)
